Show simple item record

dc.contributor.authorGalewski, Marek
dc.contributor.authorGalewska, Elżbieta
dc.date.accessioned2016-02-04T13:14:56Z
dc.date.available2016-02-04T13:14:56Z
dc.date.issued2014
dc.identifier.citationOpuscula Mathematica, Vol. 34, Issue 4, pages 725–732
dc.identifier.urihttp://hdl.handle.net/11652/1101
dc.identifier.urihttp://www.opuscula.agh.edu.pl/index.php?mm=344
dc.description.abstractUsing the Fenchel-Young duality we derive a new critical point theorem. We illustrate our results with solvability for certain discrete BVP. Multiple solutions are also considered.en_EN
dc.language.isoenen_EN
dc.publisherAGH University of Science and Technology Pressen_EN
dc.relation.ispartofseriesOpuscula Mathematica, Vol. 34, Issue 4, 2014en_EN
dc.subjectcritical pointen_EN
dc.subjectmultiplicityen_EN
dc.subjectdiscrete equationen_EN
dc.subjectFenchel-Young transformen_EN
dc.titleOn a new critical point theorem and some applications to discrete equationsen_EN
dc.typeArtykułen_EN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record